On imbedding theorems for weighted classes of differentiable functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 165-166
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a97,
author = {Yu. S. Nikol'skii},
title = {On imbedding theorems for weighted classes of differentiable functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {165--166},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a97/}
}
Yu. S. Nikol'skii. On imbedding theorems for weighted classes of differentiable functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 165-166. http://geodesic.mathdoc.fr/item/TM_1987_180_a97/